MAUDE Adverse Event Report: CONMED UTICA CORE DYNAMICS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONMED UTICA CORE DYNAMICS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number CD801
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
This complaint was created by the finding of maude report number (b)(4).The account and contact information for this report are not known.The current complaint database has been researched for this event and there were no findings.The cd801, 5mm laparoscopic kittner, blunt dissector 40 cm length was being used on (b)(6) 2024 and ¿during the lap chole the sponge on the laparoscopic kittner fell off the applicator.The surgeon noticed this right away and retrieved the sponge.The needs to be reported as a factory defect.¿.This was reported as a product problem not an adverse event.There was no impact or injury to the patient ¿no clinical signs, symptoms or conditions¿.Due to the reporter being anonymous conmed is unable to request further information.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: a thorough understanding of the principles and techniques involved in laparoscopic laser and electrosurgical procedures is essential to avoid shock and burn hazards to both patient and medical personnel and damage to the device or other medical instruments.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
 
Event or Problem Description
This complaint was created by the finding of maude report number (b)(4).The account and contact information for this report are not known.The current complaint database has been researched for this event and there were no findings.The cd801, 5 mm laparoscopic kittner, blunt dissector 40 cm length was being used on (b)(6) 2024 and "during the lap chole the sponge on the laparoscopic kittner fell off the applicator.The surgeon noticed this right away and retrieved the sponge.The needs to be reported as a factory defect".This was reported as a product problem not an adverse event.There was no impact or injury to the patient "no clinical signs, symptoms or conditions".Due to the reporter being anonymous conmed is unable to request further information.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
At request from fda; update to block h10 with maude number.
 
Event or Problem Description
 
Additional Manufacturer Narrative
At request from fda; update to block h10 with medsun number.

Brand Name
CORE DYNAMICS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key20248773
Report Number1320894-2024-00251
Device Sequence Number17962404
Product Code GCJ
UDI-Device Identifier20653405043277
UDI-Public(01)20653405043277(17)280923(10)202309251
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K955490
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCD801
Device Lot Number202309251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer10/03/2024
12/23/2024
01/30/2025
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/28/2024
01/06/2025
01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown
Patient EthnicityNon Hispanic